# SDR 9JLA2022031430792

- Difficulty date: March 6, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N88AF
- Make and model: Cessna 560XL
- Aircraft serial: 5606004
- Aircraft time: 4,070 hours, 3,467 cycles
- System (JASC): 3242 · Brake
- Part: Transducer
- Part number: 40955
- Part serial: 8904
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT MAIN WHEEL BRAKE GRABBING AND JERKING ON APPLICATION. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE RIGHT WHEEL TRANSDUCER WAS DEFECTIVE AND WAS REPLACED WITH AN OVERHAULED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
